# SDR C2XA00CL020

- Difficulty date: February 11, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Condition: Malfunctioned
- Location: Fadec
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4030 - THE CREW REPORTE THAT ON TAKEOFF, RECEIVED A E2 CTL B FAIL MESSAGE.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  THE CREW RESET THE NR 2 FADEC AFTER LANDING AND THE MESSAGE WENT AWAY.  MAINTENANCE PERFORMED ENGINE OPERATIONAL CHECKS IAW EMB MM 71-00-01 AND THE FAULT ISOLATION MANUAL 73-25-00-810-849.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
